# SDR CA030905006

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,968 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 066031252500
- Condition: Broken
- Location: Efis
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN'S LOWER ELECTRONIC FLIGHT INSTRUMENT DISPLAY UNIT, (CATHODE RAY TUBE), WOULD FADE TO UNREADABLE LEVEL, DURING LONG OPERATIONS. LOWER DISPLAY UNIT GIVE HSI AND COMPASS/GPS NAVIGATION INFORMATION WHICH WOULD BE LOST AFTER A FADE OUT. UNIT WOULD FUNCTION AGAIN AFTER A POWER SHUT DOWN AND UNIT WAS ALLOWED TO COOL. EFIS DISPLAY UNIT REPLACED AND SYSTEM OPERATED NORMALLY.
